# SDR UPS03840291

- Difficulty date: March 15, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY EXIT LIGHTS 7.5 A C/B BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT C/B WITH NEW C/B.  REF WDM 33-50-01, OPS CHECKS GOOD.
